Aa
A
A
A
Close
Sexual Health Community
13.5k Members
Avatar universal

cramps??

I have been cramping for a week now after taking yeast infection medicine. i am on tri- sprintec birth control.  it is not time for my period. what could be causing these cramps?
3 Responses
Avatar universal
Hi Kay, Here is something you may find intresting Tri-Sprintec contains female hormones and therefore alters your female gynecological symptoms. Tri-Sprintec typically causes nausea, bloating, stomach cramps, breast pain, vaginal discharge, menstrual irregularities and changes in your appetite and weight. Tri-Sprintec can affect your appearance and cause increased hair growth, loss of hair or freckling of your skin. It can cause nervousness, a headache and fatigue. These side effects are fortunately rather benign. However, they may become bothersome if they last for more than three days. In this scenario, phone your physicialo perhaps the mix is why your cramping.
Good Luck
Avatar universal
I've been on tri-sprintec for 10 months an have never felt this before though.
Avatar universal
Hi Kay, Look you can just googl the side effects of the drug Tri Spintec and you will see for yourself.
Good Luck
Have an Answer?
Top Sexual Health Answerers
139792 tn?1498589250
Indore, India
Avatar universal
st. louis, MO
11369760 tn?1449507972
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dim the lights and break out the…eggs? These 10 foods will kick your sex drive into high gear.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
The surprising benefits of getting busy
Pain, cramps and spotting — when should you call the doctor?
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.